# SDR CALA0600028

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 60,113 hours, 31,218 cycles
- System (JASC): 5751 · Ailerons
- Part: Beam
- Condition: Cracked
- Location: Ws 538 Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AILERON BEAM WAS FOUND CRACKED AT WS 538, THE CRACK WAS STOP DRILLED PER ECRA 5752-01230.  A DIP WAS ISSUED TO REINSPECT THE AREA AT 50 FLIGHT HOUR INTERVALS UNTIL A PERMANENT REPAIR IS PERFORMED PER ECRA 5752-01230.
